If you need an accessible version of this item please contact JSTOR User Support

Modality and Quantification in S5

A. N. Prior
The Journal of Symbolic Logic
Vol. 21, No. 1 (Mar., 1956), pp. 60-62
DOI: 10.2307/2268488
Stable URL: http://www.jstor.org/stable/2268488
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Modality and Quantification in S5
Preview not available

Page Thumbnails

  • Thumbnail: Page 
60
    60
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62